# SDR FDEA200911254167

- Difficulty date: November 25, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N54722
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SUPPORT CLIP AT STA 1500 BETWEEN STR S-27R AND S-  28R, RBL 20 CORRODED AND ELONGATED HOLES.   CORROSION REMOVED IAW SRM 51-10-02 REV 98.  EVALUATED AND FOUND EXCEED LIMIT DUE TO ELONGATED HOLES IAW SRM 53-00-07 REV 98.  CLIP FABRICATED IAW DWG 146N5472 SHT 1 REV - AND PL 146N5472 REV A.   CLIP PART MARKED IAW GMM 7-0-1001. CLIP REMOVED AND REPLACED IAW SRM 51-40-02 REV 98.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
